Fractional Hardy-Sobolev inequalities on half spaces

Research output

5 Citations (Scopus)

Abstract

We investigate the existence of extremals for Hardy–Sobolev inequalities involving the Dirichlet fractional Laplacian (−Δ) s of order s∈(0,1) on half-spaces.

Original languageEnglish
Pages (from-to)32-40
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Volume178
Early online date30 Jul 2018
DOIs
Publication statusPublished - Jan 2019

Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Fractional Hardy-Sobolev inequalities on half spaces'. Together they form a unique fingerprint.

Cite this